Graphical Partitions and Graphical Relations

Shaheen, T and Stell, J (2019) Graphical Partitions and Graphical Relations. Fundamenta Informaticae, 165 (1). pp. 75-98. ISSN 0169-2968

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Shaheen, T
  • Stell, J
Keywords: rough set theory; rough graph; partition; graph; hypergraph
Dates:
  • Published: 14 February 2019
  • Accepted: 13 November 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Computing (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 14 Nov 2018 16:21
Last Modified: 19 Feb 2019 15:29
Status: Published
Publisher: Polskie Towarzystwo Matematyczne
Identification Number: 10.3233/FI-2019-1777
Open Archives Initiative ID (OAI ID):

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Export

Statistics